Pharmacotherapeutic group: Non-steroidal anti-inflammatory drug (NSAIDs)
ATC code: M02AA10
Ketoprofen is a nonsteroidal anti-inflammatory drug (NSAID) has local anti-inflammatory analgesic and antipyretic effects associated with inhibition of cyclooxygenase-1 (COX-1) and cyclooxygenase-2 (COX-2) activity regulating prostaglandin (Pg) synthesis. In joint syndrome, it causes less arthralgia at rest and less “morning stiffness” and swollen joints when moving. Ketoprofen has no catabolic effect on articular cartilage.
When used externally it is absorbed extremely slowly and almost does not cumulate in the body. The bioavailability of ketoprofen is about 5%. After external use in a dose of 50-150 mg, the plasma concentration after 5-8 hours is 008-015 mcg/ml.
– Acute and chronic inflammatory diseases of the musculoskeletal system (joint syndrome with exacerbation of gout rheumatoid arthritis psoriatic arthritis ankylosing spondylitis osteoarthritis osteochondrosis with radiculitis inflammatory ligament and tendon bursitis sciatica lumbago);
Muscle pain of rheumatic and non-rheumatic origin;
Post-traumatic inflammation of the soft tissues and musculoskeletal system (injuries and torn ligaments bruises).
The drug is intended as symptomatic therapy to reduce pain and inflammation at the time of use has no effect on the progression of the disease.
100 g of the gel contain:
active ingredient: ketoprofen 5.0 g;
auxiliary substances: carbomer (carbopol) 1.5 g; ethanol (ethyl alcohol) 96% 32.0 g; trolamine (triethanolamine) 6.7 g; lavender oil 0.1 g; purified water to 100 g.
How to take, the dosage
Adults and children from 12 years of age apply a small amount of gel (3-5 cm) 2-3 times a day in a thin layer, followed by a long and careful rubbing into the inflamed or painful areas of the body.
Children from 6 to 12 years of age should not apply more than 1 to 2 cm of the product more than 2 times a day.
The duration of treatment should not exceed 14 days without medical advice.
Possible to use with phonophoresis.
The drug should be applied only to intact skin areas avoiding contact with open wounds, eyes and mucous membranes.
Wash hands after application.
Do not use with occlusive dressings.
Patients with a history of abnormal liver and/or kidney function, gastrointestinal disorders, bronchial asthma and chronic heart failure should consult a physician before using the gel.
Hypersensitivity to ketoprofen or other nonsteroidal anti-inflammatory drugs complete or incomplete combination of bronchial asthma recurrent polyposis of the nose and sinuses and intolerance to acetylsalicylic acid or other NSAIDs (including history of infection).In the history of use) skin lesions (sore dermatosis eczema infected abrasions wounds) at the site of intended application third trimester pregnancy and lactation children (under 6 years of age).
Erosive ulcerative lesions of the gastrointestinal tract expressed renal and hepatic dysfunction chronic heart failure bronchial asthma pregnancy I-II trimester hepatic porphyria elderly children age 6 to 12 years.
Local reactions: allergic dermatitis eczema skin hyperemia photodermatitis bullous dermatitis exanthema purpura.
Systemic reactions: urticaria generalized skin rash edema photosensitization.
Extremely low systemic absorption of the active ingredients of the drug when used topically makes overdosing almost impossible.
The use of the drug in the III trimester of pregnancy is contraindicated.
The use of the drug in the I and II trimester is possible only after consultation with a physician if the estimated benefits to the mother exceed the potential risk to the fetus.
The use during lactation is not recommended.
Ketonal, OKI, Bystromgel, Febrofid, Flamax forte, Ketoprofen, Flamax, Fastum, Rocketal Rompharm, Pentalgin extra-gel, Ketonal DUO, Ketoprovel, OKI ACT, Brustel
5 years. Do not use after the expiration date.
|Conditions of storage|
In the dark place at a temperature not exceeding 25 ° C. Do not freeze. Store out of the reach of children.
Sintez OAO, Russia
gel for external use
Buy Ketoprofen-ACOS, gel 5% 30 g with delivery to USA, UK, Europe and over 120 other countries.